| Catalog Number |
RBY4C0315 |
| Medical Device Problem Codes |
Failure to Fold (1255); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the coronary fistula coming off the left anterior descending artery (lad) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician was advancing a ruby coil into the target location.It was reported that the ruby coil would form the first loop in the vessel but, the ruby coil lp would not form the second loop and would run down the vessel.The physician then decided to retract the ruby coil; however, after retracting half of the ruby coil back into the microcatheter, the coil unintentionally detached inside the lantern.Therefore, the lantern containing the detached ruby coil was removed and the coil was flushed out.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.